# SDR CA000322019

- Difficulty date: March 13, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 6,334 hours
- Engine: Pwa PT6A42
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 100380006145
- Condition: Leaking
- Location: Fuel System
- Component: Fuel Quantity
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT NOTICED FUEL TRAILING FROM AIRCRAFT DURING FLIGHT.  DISCOVERED FUEL PROBE WAS LEAKING OUT THROUGH CENTER OF PROBE.  PROBE REPLACED.
